# SDR AALA202112011398

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3849
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 61,499 hours, 26,527 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST EMERGENCY POWER SUPPLY UNIT AT AFT GALLEY AREA  (1EA). REPLACED EMERGENCY POWER SUPPLY UNIT 13WL IN AFT GALLEY AREA PER AMM 33-51-38-400-001-A.
